# SDR DALA13051103269

- Difficulty date: October 6, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 44,311 hours, 19,863 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FOR LANDING AND AFTER COMMANDING FLAPS 2 DEG, 30 SEC LATER FLT/CTL FLAPS FAULT APPEARED ON THE UPPER ECAM SCREEN.  CREW FOLLOWED QRH PROCEDURE, DECLARED EMERGENCY AND LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED CONNECTOR 7541VC, 7505VC, 7543VC AND 7503VC. LUBED RT FLAP SYS CARRIAGES, LT FLAP SYS AND FUNCTIONAL CHECK WERE NORMAL.  ACFT RETURNED TO SERVICE.
